Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Do not get firm erections, have hard nocturnal erections. Lump on testicle. What is wrong?

Mam one year before i used to get hard erections when i just used to see female walking as i was a virgin , 27years, but now as i have been having sex with my girlfriend frequently since one year, i dont even have firm erections when i see her naked, but i get rock hard nocturnal erections, i feel so bad that i had such high libido and suddenly i dont know whats wrong, i feel a small lump over my left tecticle, and i ejaculate thrice a week......plz help me
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Steve
Thank you for getting in touch with us. As I see. you have been having problems with your erections from the last few months. However, what is of more importance to us is the lump over the testicle. We would recommend you to get in touch with your Doctor as soon as possible and get that lump examined as it can be dangerous. After examining the lump, your Doctor would be able to chalk out a plan to find out the main reason for the loss in firm erections. Hope this helped.
Dr. Gagandeep Dhillon
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor